# SDR R61A201809200969

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 11,220 hours, 7,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT WET AREA CFIII FRAME 87-88 RIGHT HAND SIDE HAS LARGE AREA OF CORROSION AT THE CROSSBEAM AND FRAME SPLICE PLATE (SHEAR PLATE). REMOVED AND REPLACED SHEAR PLATE PN 170-91919-001 REF SRM 51-40-08.
